MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX LOGICAL TRANSDUCER MOUNTING PLATE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX LOGICAL TRANSDUCER MOUNTING PLATE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number MX960
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pressure sensor did not respond after being connecting to the sensor board and the pressure value could not be detected.After replacing the pressure sensor board with a new one, the display appeared.This reportedly occurred with 43 pressure sensors.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
After further review, this was found to be a non-reportable event.The event does not meet the definition of a reportable death or serious injury as the malfunction of the device did not cause or contribute to a patient death, a life-threatening event, permanent impairment of a body function or structure, required medical or surgical intervention to preclude serious impairment of a body structure or function.Additionally, the reportable malfunctions list indicates that the device in the reported incident would not likely cause or contribute to a death or serious injury if the malfunction were to recur.Therefore, mfr#1526863-2024-00003-00 will be cancelled.

Brand Name
MEDEX LOGICAL TRANSDUCER MOUNTING PLATE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key18563132
Report Number1526863-2024-00003
Device Sequence Number18188520
Product Code DRS
UDI-Device Identifier10351688502988
UDI-Public10351688502988
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX960
Device Lot Number4027697
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2023
Supplement Date Received by Manufacturer12/25/2023
Initial Report FDA Received Date01/23/2024
Supplement Report FDA Received Date12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown